I am 6 months post-ablation and my heart is currently behaving but I am having a horrid problem with numb feet. It's hard to explain what it feels like. There is no swelling and no apparent arthritis but I am aware of numbness and I have intermittent difficulty walking. Last weekend I drove for 90mins and when I got out of the car I could hardly walk because my right leg was strangely unco-operative.
I am taking Simvastatin, 2.5 Bisoprolol and the AG dabigatran. I have previously been on various beta blockers and Flecainide. I have not taken Flecainide for 3 months. The only thing that caused obvious side effects was the calcium channel blocker ( Tildium ) which cause severly swollen ankles.
I also have very cold hands which has never been a problem before. Could something have caused nerve damage?
I would be most grateful for comments about my symptoms and to hear if anyone else is similarly afflicted.
Best wishes to everyone.